# SDR FDEA202109032517

- Difficulty date: September 3, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: ARB32802
- Part serial: NSN
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE FITTING HOLES DAMAGED. FABRICATE NEW FITTING PER DWG ARB3280 0000832258 : PUTZ, JARED J - 28-SEP-2021 16:44  FABRICATED TEE-TENSION BEVEL ARB3280-2 REF DWG ARB3280  0000097667 : SEVERJIN, DAVE H - 28-SEP-2021 17:59  C/W.
